# SDR HEEA072103

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- Aircraft time: 17,861 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: 5812
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADIO TOTALLY INOPERATIVE.  WON''''T TURN ON. PERFORMED PRELIMINARY INSPECTION AND TESTED.  COULD NOT DUPLICATE PROBLEM.  ADJUSTED SIDETONE.  REPLACED FADED DISPLAY LENS.  BENCH CHECK GOOD.
